Sh:981

Bib entry
@article{Sh:981,
 author = {G{\"o}bel, R{\"u}diger and Shelah, Saharon and Str{\"u}ngmann, Lutz H.},
 title = {{$\aleph_n$-free modules over complete discrete valuation domains with almost trivial dual}},
 journal = {Glasg. Math. J.},
 fjournal = {Glasgow Mathematical Journal},
 volume = {55},
 number = {2},
 year = {2013},
 pages = {369--380},
 issn = {0017-0895},
 doi = {10.1017/S0017089512000614},
 mrclass = {13F30 (13C99 20K99)},
 mrnumber = {3040868},
 mrreviewer = {Radoslav Dimitri\'c},
 doi = {10.1017/S0017089512000614}
}